MathSciNet Relay Station
MathSciNet bibliographic data
MR2209752 (2007e:35166) 35K57 (35B25 35K60 35R35 80A25)
Lederman, Claudia; Wolanski, Noemi Singular perturbation in a nonlocal diffusion problem. Comm. Partial Differential Equations 31 (2006), no. 1-3, 195–241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement